# SDR CA031027005

- Difficulty date: October 25, 2003
- Submitted: November 21, 2003
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 66,179 hours, 35,871 cycles
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Failed
- Location: A-Hyd Sys
- Component: A System Pressu
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DECENT NR1 A SYS LOW PRESSURE LIGHT ILLUMINATED. SHORTLY, NR 2 A SYS LOW PRESSURE LIGHT ILLUM. CREW ACCOMPLISHED QRH FOR LOSS OF SYS A. EMERGENCY DECLARED & LANDED. MAINT CHECKED SERVICEABLE HYD SYS RES STANDPIPE & PRESSURE. ENG RAN AND HYD PRESSURE SERVICEABLE AT 3000 PSI. MAINT SUSPECTED PRESSURE RELIEF VALVE IN A SYS PRESSURE MODULE TO BE AT FAULT. A SYS PRESSURE MODULE REPLACED AND GROUND RUNS SATISFACTORY.  AC RELEASED FOR SERVICE. TO PERFORM A FULL INSP AND FUNCTION OF RESERVOIR AIR PRESSURE SYS TO ENSURE FAULT WAS NOT CAUSED BY CAVITATING PUMPS DUE TO HEAD PRESSURE LOSS.
